# SDR SWIA200110013

- Difficulty date: July 2, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 3,843 hours, 5,514 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001003
- Part serial: 0338
- Condition: Weak
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MULTIPLE FLAP DISAGREEMENT WHEN SET TO 45 DEGREES.  NORMAL LANDING FLAPS 25 DEGREES.  INSPECTED FLAP TRACKS FOR BROKEN/LOOSE HARDWARE, ALL OK.  OPERATED ON GROUND, CHECK OK.  LUBED ROLLERS CLEANED TRACKS, GROUND OPS GOOD.  FOUND LEFT OUTBOARD FLAP ACTUATOR TO BE WEAK.  REPLACED LEFT OUTBOARD FLAP IAW CHAPT 27-50-00 EMB MM.  CLEARED ALL FLAP FAULTS.  SYSTEM OPS CHECKS GOOD.
